Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2849
Title: Analytic study on two nonlinear evolution equations by using the (G'/G)-expansion method
Authors: Aslan, İsmail
Öziş, Turgut
Keywords: (G′/G)-expansion method
Exact solutions
Modified Camassa-Holm equation
Traveling wave solutions
Two-dimensional Korteweg-de-Vries-Burgers equation
Nonlinear equations
Publisher: Elsevier Ltd.
Source: Aslan, İ. and Öziş, T. (2009). Analytic study on two nonlinear evolution equations by using the (G′/G)-expansion method. Applied Mathematics and Computation, 209(2), 425-429. doi:10.1016/j.amc.2008.12.064
Abstract: The validity and reliability of the so-called (G′/G)-expansion method is tested by applying it to two nonlinear evolutionary equations. Solutions in more general forms are obtained. When the parameters are taken as special values, it is observed that the previously known solutions can be recovered. New rational function solutions are also presented. Being concise and less restrictive, the method can be applied to many nonlinear partial differential equations.
URI: http://dx.doi.org/10.1016/j.amc.2008.12.064
http://hdl.handle.net/11147/2849
ISSN: 0096-3003
0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2849.pdfMakale154.48 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

109
checked on Apr 5, 2024

WEB OF SCIENCETM
Citations

77
checked on May 17, 2024

Page view(s)

548
checked on May 6, 2024

Download(s)

376
checked on May 6, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.